# SDR AALA202207255147

- Difficulty date: July 18, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR UPPER SURFACE PUNCTURED AR STABILIZER STA 140 AND ELEVATOR STA 149.12. REPAIRED RIGHT ELEVATOR UPPER SKIN PER SRM 55-20-01.
